# SDR SWAA2024030555751

- Difficulty date: February 24, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING: #8 SLAT HAS A DELAMINATED AREA TO THE RIGHT OF THE CHAFFED AREA. DELAMINATED AREA IS MARKED AND PICTURE OF DAMAGED AREA IS ATTACHED TO THIS TASK CARD.<[01] R/H WING: #8 SLAT REMOVED AND REPLACED ON FOUND FAULT # TTG8Q00R9J0Y.;[02] VERIFIED THE REMOVAL AND REPLACEMENT OF THE #8 SLAT IS BEING ACCOMPLISHED ON FOUND FAULT #TTG8Q00R9J0Y. NO WORK WAS PERFORMED ON THIS TASK CARD.
